Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 31, NWS Grand Rapids, MI

October 30, 2012

NWS Grand Rapids, MI issued this gale warning at Oct 30, 2012, 4:07 AM EDT. It took effect at Oct 30, 2012, 4:12 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 4:07 AM EDT (08:07 UTC)
In effect from
Oct 30, 2012, 4:12 PM EDT
Expired
Oct 31, 2012, 3:42 AM EDT
In force
12 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WHUS73 KGRR 300807
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 AM EDT TUE OCT 30 2012

LMZ844>849-301615-
/O.UPG.KGRR.GL.W.0030.000000T0000Z-121031T0900Z/
/O.NEW.KGRR.SR.W.0002.121030T0807Z-121030T2100Z/
/O.NEW.KGRR.GL.W.0031.121030T2100Z-121031T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
407 AM EDT TUE OCT 30 2012

...STORM WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. A GALE
WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT
WEDNESDAY. 

* WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 45
  KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE
  TONIGHT.

* WAVES...10 TO 15 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD
  DAYBREAK WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
4 follow-up statements
721 
WHUS73 KGRR 301516
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1116 AM EDT TUE OCT 30 2012

LMZ844>849-302330-
/O.CON.KGRR.SR.W.0002.000000T0000Z-121030T2100Z/
/O.CON.KGRR.GL.W.0031.121030T2100Z-121031T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1116 AM EDT TUE OCT 30 2012

...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EDT WEDNESDAY...

* WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 
  45 KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE 
  TONIGHT. 

* WAVES...10 TO 20 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD 
  DAYBREAK WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


WDM
981 
WHUS73 KGRR 302012
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 PM EDT TUE OCT 30 2012

LMZ844>849-310415-
/O.CAN.KGRR.SR.W.0002.000000T0000Z-121030T2100Z/
/O.EXT.KGRR.GL.W.0031.121030T2012Z-121031T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
412 PM EDT TUE OCT 30 2012

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
STORM WARNING. 

* WINDS...NORTH STORM FORCE WINDS TO 50 KNOTS BECOMING GALES TO 
  45 KNOTS LATE IN THE DAY. BECOMING NORTHWEST TO 30 KNOTS LATE 
  TONIGHT. 

* WAVES...10 TO 20 FEET TODAY...SUBSIDING TO 6 TO 10 FEET TOWARD 
  DAYBREAK WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

COBB
992 
WHUS73 KGRR 310234
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1034 PM EDT TUE OCT 30 2012

LMZ844>849-310900-
/O.CON.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1034 PM EDT TUE OCT 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WINDS...NORTH GALES TO 35 KNOTS TONIGHT BACKING NORTHWEST TO 30
  KNOTS TOWARD DAYBREAK. CONTINUING NORTHWEST AT 30 KNOTS
  WEDNESDAY.

* WAVES...7 TO 12 FEET TONIGHT.  6 TO 10 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
627 
WHUS73 KGRR 310742
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 AM EDT WED OCT 31 2012

LMZ844>849-311545-
/O.CAN.KGRR.GL.W.0031.000000T0000Z-121031T0900Z/
/O.NEW.KGRR.SC.Y.0082.121031T0742Z-121102T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST TO 30 KNOTS TODAY AND TONIGHT. 

* WAVES...5 TO 10 FEET TODAY...4 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Oct 30, 3:58 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 30, 3:58 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 AM EDT TUE OCT 30 2012

.SYNOPSIS...
ISSUED AT 358 AM EDT TUE OCT 30 2012

THE REMNANTS OF HURRICANE SANDY WILL CONTINUE TO IMPACT SOUTHWEST
MICHIGAN WEATHER TODAY AND TONIGHT.  THEN IT WILL GRADUALLY LOSE ITS
GRIP ON THE AREA INTO MID WEEK.  PERIODS OF RAIN...MIXED AT TIMES
WITH SNOW...WILL BE EXPERIENCED INTO TONIGHT...THEN THE
PRECIPITATION WILL BECOME LIGHTER AND SCATTERED INTO WEDNESDAY.

BESIDE THE PRECIPITATION...THE AREA WILL CONTINUE TO SEE STRONG
WINDS TODAY WITH GUSTS OCCASIONALLY REACHING 50 MPH THIS MORNING.
THE WINDS SHOULD GRADUALLY TAPER OFF THIS AFTERNOON INTO THIS
EVENING.

QUIETER WEATHER IS EXPECTED FOR THE LATTER PORTION OF THE
WEEK...ALTHOUGH THERE WILL BE ANOTHER CHANCE FOR RAIN SATURDAY NIGHT
THROUGH SUNDAY NIGHT.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 358 AM EDT TUE OCT 30 2012

CORE OF 60 KNOT WINDS AT 3K FT WILL BE CROSSING THE CWA THIS
MORNING.  AS THE PERIOD OF TIGHTEST PRESSURE GRADIENT MOVES
IN...EXPECT THE STRONGEST WINDS OF THIS EVENT TO OCCUR THIS
MORNING.  SO WIND ADVISORY WILL BE MAINTAINED.  WINDS DROP OFF AFTER
18Z AND WE MAY BE ABLE TO DROP THE ADVISORY EARLY...ALTHOUGH
LAKESHORE AREAS MAY CONTINUE TO SEE 40+ KNOT GUSTS INTO THIS EVENING.

DEEPER MOISTURE CONTINUES TO ADVECT IN FROM THE EAST THIS MORNING.
RAIN WILL CONTINUE TO SPREAD IN THROUGH THE EARLY MORNING...REACHING
THE LAKE SHORE BY MID MORNING.  SNOW WILL CONTINUE TO MIX IN AT
TIMES...BUT SHOULD BECOME MOSTLY PLAIN RAIN INTO THE AFTERNOON AS
DEW POINTS INCH UP.

THE BETTER LIFT GRADUALLY DIMINISHES TONIGHT...ALTHOUGH THE DEEP
MOISTURE WILL LINGER.  THIS SHOULD RESULT IN LIGHTER AND MORE
SCATTERED PCPN.  THIS TREND SHOULD CONTINUE INTO WED/WED NIGHT AS
THE LOW CONTINUES TO FILL AND SLOWLY PULL AWAY.  LAKE ENHANCEMENT
LOOKS SOMEWHAT LESS FAVORABLE AS H8 TEMPS HAVE COME IN WARMER.
HOWEVER THE LAKE MAY GIVE THE PCPN A SLIGHT BOOST WED AFTERNOON INTO
THURSDAY MORNING.

THE PCPN SHOULD FINALLY MOVE OUT THURSDAY AFTERNOON AS DRIER AIR
ARRIVES FROM THE WEST.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 358 AM EDT TUE OCT 30 2012

LONG TERM FORECAST BEGINS WITH THE EAST COAST STORM SLOWLY MOVING
AWAY FROM THE GREAT LAKES ACROSS SOUTHERN QUEBEC. HIGH PRESSURE IS
LOCATED JUST WEST OF THE AREA THURSDAY NIGHT WITH CYCLONIC FLOW
TRYING TO HANG ON. BOTH THE GFS AND THE ECMWF ARE INDICATING 850MB
TEMPS OF AROUND -4C WHICH YIELDS DELTA T/S IN THE MIDDLE TEENS C
OVER LAKE MICHIGAN. ADDED A SLIGHT CHANCE MENTION (20 PCT) OF SOME
RAIN/SNOW SHOWERS THURSDAY NIGHT. MOISTURE IN THE MODELS IS
PALTRY...BUT FEEL IT IS LIKELY UNDER DONE GIVEN THE LOOK OF THE
500MB PATTERN (DEEP TROUGH JUST EXITING).

FRIDAY AND FRIDAY NIGHT RIDGING IS IN PLACE AND MAINTAINED A DRY
FORECAST. DRY THROUGH SATURDAY MORNING AS WELL.

VERY STRONG LOOKING SHORTWAVE CURRENTLY SEEN IN THE WATER VAPOR
IMAGERY SPINNING EAST DUE WEST OF THE OREGON/NORTHERN CALIF COAST
MOVES INTO THE GREAT LAKES SATURDAY. IT SEEMS THE ECMWF HAS HAD A
BETTER HANDLE ON THIS WAVE AND FOLLOWED IT FOR GUIDANCE HERE. THE
SHORTWAVE MOVES IN SATURDAY AFTERNOON SO ADDED SOME POPS TO THE
WEST. THE SHORTWAVE TRAVERSES THE AREA SATURDAY NIGHT THROUGH SUNDAY
NIGHT AND HAVE SMALL POPS ALL THREE FORECAST PERIODS. GIVEN THE LOOK
OF THE SHORTWAVE...FEEL WE MAY NEED TO BUMP POPS WITH TIME.

WE MAY DRY OUT FOR MONDAY AS THE SYSTEM SLIDES AWAY BUT HUNG ON TO
SMALL POPS IN THIS PERIOD AS WELL. GFS AND ECMWF ARE AT ODDS WITH
ONE ANOTHER IN TERMS OF LOW PLACEMENT OVER THE WEEKEND AS WELL AS
THE LOCATION OF HEAVIER PRECIP. SO...SMALL POPS AT THIS TIME TO
COVER THINGS. WILL FINE TUNE AS THE MODELS COME INTO BETTER
AGREEMENT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1203 AM EDT TUE OCT 30 2012

STRONG NORTH WINDS WILL BE THE BIG STORY WITH GUSTS OVER 30 KNOTS
THROUGH TUESDAY AFTERNOON. SOME MVFR IN RAIN EXPECTED AFTER 12Z
TUESDAY. COULD BE A MIX WITH SLEET AT TIMES LATE TONIGHT MOST
LIKELY AT LAN AND JXN...BUT NOT EXPECTING THIS TO BE SIGNIFICANT.

&&

.MARINE...
ISSUED AT 358 AM EDT TUE OCT 30 2012

WILL UPGRADE TO A STORM WARNING ON THE LAKE.  WINDS HAVE BEEN
BORDERLINE STORM ALREADY EARLY THIS MORNING...AND THE PEAK SPEEDS
SHOULD STILL OCCUR LATE THIS MORNING.

&&

.HYDROLOGY...
ISSUED AT 358 AM EDT TUE OCT 30 2012

A QUARTER TO HALF INCH OF RAIN SHOULD BE SEEN IN MOST PLACES IN THE
CWA.  THIS WILL NOT CAUSE ANY HYDRO ISSUES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
MIZ037>040-043>046-
     050>052-056>059-064>067-071>074.

LM...STORM WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ844>849.

     GALE WARNING FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY FOR
     LMZ844>849.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...DUKE
AVIATION...OSTUNO
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Oct 29, 11:18 AM EDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1118 AM EDT MON OCT 29 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1118 AM EDT MON OCT 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AND TONIGHT. NORTH
WINDS OF 15 TO TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS
AFTERNOON THEN WINDS ARE EXPECTED TO INCREASE TO 25 MPH WITH GUSTS
TO AROUND 45 MPH AT TIMES TONIGHT. THE STRONGEST WINDS WILL BE NEAR
AND WEST OF US-31 (BY THE LAKE SHORE).

SOME WET SNOW MAY MIX IN WITH THE RAIN NEAR US-69 TONIGHT BUT NO
ACCUMULATION OF SNOW IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL PEAK ON TUESDAY. NORTH WINDS OF 20 TO 30 MPH
WILL GUST TO BETWEEN 45 AND 55 MPH AT TIMES TUESDAY. THE HIGHEST
GUSTS WILL LIKELY OCCUR ALONG THE LAKE MICHIGAN SHORELINE.
ALTHOUGH NOT AS STRONG AS THE WINDS OF MONDAY AND TUESDAY BREEZY
CONDITIONS WILL CONTINUE MUCH OF THE REST OF THE WORK WEEK.

SOME WET SNOW IS POSSIBLE EAST OF US-131 INTO THE MID MORNING HOURS
OF TUESDAY BUT NO ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-300945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1118 AM EDT MON OCT 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE FORCE WINDS TO 35 KNOTS WILL INCREASE TO 45 KNOTS TONIGHT.
WAVES WILL BUILD FROM 6 TO 10 FEET TODAY TO 10 TO 15 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS TO 45 KNOTS WILL CONTINUE ON TUESDAY AND TUESDAY
NIGHT WHICH WILL BUILD WAVES TO 12 TO 18 FEET IN THE NEARSHORE
WATERS. LARGE WAVES AND HIGH WINDS WILL CONTINUE INTO MID WEEK AS
WELL. IT WILL NOT BE UNTIL LATE IN THE WEEK THAT WINDS AND WAVES
BEGIN TO SETTLE TO A LEVEL THAT WILL ALLOW SMALL CRAFT BACK ONTO THE
LAKE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE WDM

In the hours before

Local storm report, Oct 29, 10:56 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
10/29/2012  M57 MPH          VAN BUREN          MI   OTHER FEDERAL

            SOUTH HAVEN GLERL

&&

JK
Local storm report, Oct 30, 12:43 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1243 AM EDT TUE OCT 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     NON-TSTM WND GST BIG SABLE POINT         44.06N 86.51W
10/29/2012  M49 MPH          MASON              MI   OFFICIAL NWS OBS

&&

JK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:07 AM EDTStorm WarningGRR12 hr

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.